# SDR MASA98100

- Difficulty date: May 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120180
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPE
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5275 - TPA-GNV - AFTER ARRIVAL IN GNV, THE CREW REPORTED AN OVERHEAD EMERGENCY EXIT LIGHT AT ROW 6A WAS INOP.  MAINTENANCE REMOVED AND REPLACED THE BULB, OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
